# SDR AALA970472

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 522/529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN DAMAGED TWO AREAS ABOVE 2L AND 2R, FOUR SMALL DRILL HOLES.  INSTALLED LARGER DOUBLER OVER SKIN DAMAGE SRM 53-30-3.  (M)
